MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION EON C 16-CHANNEL IPG; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION EON C 16-CHANNEL IPG; SCS IPG
Model Number 3688
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During processing of this incident, attempts were made to obtain complete patient and event information.The results/method and conclusion codes along with investigation results will be provided in the final report.Date of event is estimated.
 
Event or Problem Description
It was reported that the patient's ipg was inoperable.No further information is available at this time.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.During processing of this incident, attempts were made to obtain complete patient information.
 
Event or Problem Description
It was reported that the ipg was explanted and replaced on (b)(6) 2020.The patient has effective therapy post operatively.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was replaced, and not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
EON C 16-CHANNEL IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10338763
Report Number1627487-2020-23270
Device Sequence Number3065327
Product Code LGW
UDI-Device Identifier05415067017369
UDI-Public05415067017369
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Model Number3688
Device Catalogue Number3688
Device Lot Number5317661
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/09/2020
Supplement Date Received by Manufacturer08/03/2020
12/21/2020
05/26/2021
Initial Report FDA Received Date07/29/2020
Supplement Report FDA Received Date08/04/2020
01/09/2021
06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1